MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 18FR10ML 100%SILI SNAP

Medline Industries, LP MEDLINE; 1LYRTR 18FR10ML 100%SILI SNAP
Catalog Number URO175718
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the balloon did not inflate, then wouldn't deflate and the balloon burst".
 
Additional Manufacturer Narrative
The customer reported balloon inflation/deflation difficulties and that saline flush splashed the nurses; the patient denied discomfort and no treatment for the nurses, medical intervention, serious injury, or follow-up care has been reported.Medline quality did not receive a sample nor photographs, and a review of records, manufacturing process, and testing of retained samples found no defects or nonconformances in production.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.There are currently no known trends for this product lot, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 18FR10ML 100%SILI SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50720861
Report Number1417592-2026-36390
Device Sequence Number10159528
Product Code OHR
UDI-Device Identifier10193489987430
UDI-Public10193489987430
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Catalogue NumberURO175718
Device Lot Number25DBC367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown